# SDR DALA13007750939

- Difficulty date: February 12, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME (OUT OF LIMITS) BS 1271 OVER LONG 30 OF AFT CARGO COMPARTMENT (REF CARD 418 ZONE 57, NRC T0 272677) (C3) REF (T0 273261) (CARD 707 ZONE 57). REMOVE SECTION OF FRAME DAMAGE, NEW SECTION OF FRAME AND ANGLES WERE DRILLED AND ADJUSTED, AND PLATES WERE FABRICATED IAW SRM 53-03D, FIG 2-A.
